Journal of Jishou University(Natural Sciences Edition) ›› 2021, Vol. 42 ›› Issue (1): 29-34.DOI: 10.13438/j.cnki.jdzk.2021.01.005

• Mathematics • Previous Articles     Next Articles

Mordukhovich Subdifferentials of the Value Function for Parametrized Composite DC Optimization Problems

XIAO Chengfeng, FANG Donghui   

  1. (College of Mathematics and Statistics, Jishou University, Jishou 416000, Hunan China)
  • Online:2021-01-25 Published:2021-02-05

Abstract: By using the properties of subdifferentials of function, we introduce a new weaker constraint qualification. Under this constraint qualification, we establish the upper estimates of the Mordukhovich subdifferential of the value function for the parametrized DC composite optimization problems. Then, applications to the conic programming involving DC composite function are given.

Key words: Mordukhovich subdifferential, the value function, parametrized DC composite optimization problem

WeChat e-book chaoxing Mobile QQ